Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence of solutions of $ x''+x+g(x)=p(t),\;x(0)=0=x(\pi)$


Authors: R. Kannan and R. Ortega
Journal: Proc. Amer. Math. Soc. 96 (1986), 67-70
MSC: Primary 34B15; Secondary 47H15
DOI: https://doi.org/10.1090/S0002-9939-1986-0813812-X
MathSciNet review: 813812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain criteria for the existence of solutions of $ x + x + g(x) = p(t),x(0) = 0 = x(\pi )$, where $ g:R \to R$ is not necessarily bounded and does not necessarily have proper limits $ g(\infty )$ and $ g( - \infty )$.


References [Enhancements On Off] (What's this?)

  • [1] L. Aguinaldo and K. Schmitt, On the boundary value problem $ u + u = a{u^ - } + p(t),u(0) = 0 = u(\pi )$, Proc. Amer. Math. Soc. 68 (1978), 64-68. MR 0466707 (57:6584)
  • [2] L. Cesari, Functional analysis, nonlinear differential equations and the alternative method, Nonlinear Functional Analysis and Differential Equations (L. Cesari, R. Kannan and J. Schuur, eds.), Marcel Dekker, New York, 1976, pp. 1-197. MR 0487630 (58:7249)
  • [3] S. Fucik, Boundary value problems with jumping nonlinearities, Časopis Pěst. Math. 101 (1976), 69-87. MR 0447688 (56:5998)
  • [4] R. Kannan and R. Ortega, Periodic solutions of pendulum-type equations (to appear). MR 803090 (87f:34045)
  • [5] E. M. Landesman and A. C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970), 609-623. MR 0267269 (42:2171)
  • [6] J. R. Ward, Jr., Asymptotic conditions for periodic solutions of ordinary differential equations, Reprint.
  • [7] -, Perturbations with some superlinear growth for a class of second order elliptic boundary value problems, J. Nonlinear Anal. 6 (1982), 367-374. MR 654812 (83i:35076)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 47H15

Retrieve articles in all journals with MSC: 34B15, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0813812-X
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society